Pregnant girlfriend interacial fantasy pornstar
Ok been with my current gf a year all good i love her n wont cheat on her, but i have a sexual thoughts about interacial sex (white women blackmen) i used to watch interacial porn alot behind my previous gfs back i then relised i was more happy pleasing myself than to have sex with her n we eventually broke up i then cut off from watching porn all together it has been about 18 months now since i last watched and am very happy with my new gf we are expecting our first child soon my problem is i still have thease sexual/fantasy thoughts of white women sleeping with black men how can i get rid of thease thoughts all together :(?
May I ask what is your Ethnicity? I'm just guessing is your fantasy you having sex with a white woman? The fantasy is normal in thought only. watching porn then self gratifying yourself to the point of substituting the porn/fantasy for your relationship means your addicted to porn.
I congratulate you on being "porn clean" for 18 months. Like any addiction it's one day at a time. There is a lot of support/counseling help for people with this issue which you should into which may give you some tools to help you.
OK, you say you're watching too much porn.
I had that for awhile, and found that it was attributed to: I was on an anti-depressant that activated that part of my brain.
When my psy. took me off of that med., and put me on another one, for whatever reason, my fascination with porn was severely reduced. It was like a miracle.
So some medicines can multiply that.
So I ask you, are you on any medicines?
Do you drink alcohol, or use any street drugs?
It could be that.
To find out, you need to get off of those things, like alcohol or street drugs. If that compulsion is reduced, that's what it was.
Since it is ruining relationships, it's going to make you miserable.
If you are taking an anti-depressant, you might want to ask you doctor to switch you. I'm taking "mirt" short for some such anti-dep. and I'm not the wild man I was when I was on Sinaquan anti-dep.
Look up on the net for any meds you are taking, from a doctor or not, and see if the list of side effects includes:
"increased interest in sex."
If you find that, that's what's causing you to go over the top.
Get off of those meds, alcohol, etc., and I think you'll do better.
Of course, with your doctor meds, you have to check with him or her.
Before you switch to another, look up what it does for your sex drive. Try to find one that lowers it.
Having a specific taste in pron isn't anything that should make you feel guilty. But you should definitely not find more enjoyment in porn than in your actual real world relationships. I doubt you're going to ever get your thoughts to just go away permanently forever. You're more than welcome to not watch porn, that's a personal choice, but if you do indulge i'd suggest only sparingly and only as a temporary release. Always remember that porn is a fantasy the helps release temporary sexual tensions.
Also, I know some women have problems with their men watching porn (perhaps our ex) but trying to talk about it with your S/O is something I would recommend if you think it would be something they would understand and try to help you through.